# SDR CA960110510

- Difficulty date: December 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- System (JASC): 2150 · Cabin Cooling System
- Part: Air Cond Pack
- Condition: Cabin Smoke
- Location: Left Pack
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN)DURING PASSENGER DISEMBARKATION, SMOKE FUMES DETECTED IN CABIN WHILE APU RUNNING AND LEFT PACK ON. BOTH ENGINES GROUND RUN & BOTH PACKS OPERATED. SMOKE ONLY WAS EVIDENT WHEN LEFT PACK WAS OPERATED FROM APU. SUSPECT RESIDUE OF DE-ICEING FLUID INJECTED ACCIDENTLY.
